# SDR DALA2024030402983

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,236 hours, 31,054 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 LMLG OUTBD FWD LUG BEARING FOR ACT CORRODED. CORRECTIVE ACTION: REPLACED BUSHING PER SAFRAN CMM 32-11-33. (0226633)
